MathSciNet Relay Station
MathSciNet bibliographic data
MR930003 92A15 (34C05)
Kuang, Yang; Freedman, H. I. Uniqueness of limit cycles in Gause-type models of predator-prey systems. Math. Biosci. 88 (1988), no. 1, 67–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement